| Model Number |
1021-06 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6), the user contacted dario to report inconsistent blood glucose (bg) readings.The user reported that he uses his cgm (continuous glucose monitor) to measure his bg and according to the measurement, injects insulin.The user reported receiving bg readings of 160 mg/dl and 111 mg/dl from his dario meter compared to a bg reading of 121 mg/dl from his cgm.
Additional Manufacturer Narrative
Multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.